# SDR 2000UALA00810

- Difficulty date: December 22, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 44,328 hours, 5,484 cycles
- Engine: Pwa PW4056
- System (JASC): 2721 · Rudder Tab Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RUDDER TRAVELS TO FULL LEFT POSITION WITH RUDDER PEDALS IN NEUTRAL, WITH HYDRAULICS ON.
